Title
Simple modules of the Witten-Woronowicz algebra Simple modules of the Witten-Woronowicz algebra
Author
Publication type
article
Publication
New York, N.Y. ,
Subject
Mathematics
Source (journal)
Journal of algebra. - New York, N.Y.
Volume/pages
271(2004) :2 , p. 827-845
ISSN
0021-8693
ISI
000187713700016
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Abstract
It was proved in [V.V. Bavula, D.A. Jordan, Trans. Amer. Math. Soc. 353 (2) (2001) 769-794] that Witten's second deformation and Woronowicz's deformation are isomorphic algebras. For a class of generalized Weyl algebras including the two deformations above, simple modules are being classified (up to irreducible elements of certain noncommutative Euclidean rings). (C) 2004 Elsevier Inc. All rights reserved.
Full text (open access)
https://repository.uantwerpen.be/docman/irua/e09e78/5021.pdf
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000187713700016&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000187713700016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000187713700016&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848